English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A General Approach to the Analysis of Controlled Perturbation Algorithms

MPS-Authors
/persons/resource/persons45021

Mehlhorn,  Kurt
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons45146

Osbild,  Ralf
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons45332

Sagraloff,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Mehlhorn, K., Osbild, R., & Sagraloff, M. (2011). A General Approach to the Analysis of Controlled Perturbation Algorithms. Computational Geometry, 44(9), 507-528. doi:10.1016/j.comgeo.2011.06.001.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-11DC-3
Abstract
There is no abstract available